# SDR AALA2018082749020

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 47,518 hours, 30,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Defective
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR ESCAPE SLIDE WAS SHOWING NOT ARMED. IF PRESSURE WAS APPLIED TO THE ARMING HANDLE, THE LIGHT INDICATES THE SLIDE IS ARMED. WHEN THE PRESSURE IS RELEASED, THE SLIDE INDICATES DISARMED. COMPLIED WITH TSM 52-13-00-810-807-A. ALL DOORS INDICATIONS AND WARNING FUNCTIONS THE SAME. NO DISCREPANCY NOTED. NO HISTORY. AIRCRAFT OK FOR CONTINUED SERVICE.
